×

zbMATH — the first resource for mathematics

On totally non-commutative semigroups. (Slovak. Russian, English summaries) Zbl 0089.01104

MSC:
22A15 Structure of topological semigroups
PDF BibTeX XML Cite
References:
[1] Koch R. L., Wallace A. D.: Maximal ideals in compact semigroups. Duke Math. J. 21 (1954), 681-686. · Zbl 0057.01502
[2] Schwarz Š.: K teoriji periodičeskich polugrupp. Čech. mat. žurnal 3 (78), (1953), 7 - 21.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.